# SDR RAIA201611240001

- Difficulty date: November 24, 2016
- Submitted: December 7, 2016
- Operation: Air carrier
- Aircraft: N839HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500829
- Aircraft time: 29,829 hours, 27,572 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Motor
- Condition: Inoperative
- Location: Te Flap Drive
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAPS FAILED IN FLT.  REMOVED & REPLACED FLAP POWER DRIVE IAW AMM 27-53-04. OPS CHECK GOOD AT THIS TIME.
